6 months of BOTOX seems to be wearing off but onlyafter 12pm

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

6 months of BOTOX seems to be wearing off but onlyafter 12pm

Postby dc10 » Sat Dec 14, 2013 2:42 pm

hi,
I had BOTOX injections in the bladder (300 units) 7 months ago and over the last few weeks i am urinating more frequently,

a few days after botox i would cath every 4-5 hours and didnt really ever need to go pee, but over the last month i began to feel urges to go pee

BUT one thing ive noticed i need to urinate frequently in the morning, every 90 minutes, but after 12pm i can go 4-5 hours without needing to go

so my question is, could something else be causing my morning frequent urination?
or is it clearly the botox wearing off? but whys it okay after midday ? i actually drink more water in the afternoon compared to the morning or is it my body needs to naturally urinate more in the morning?

is there anything i can do to reduce this morning freuent urination?

i am on awaiting list for my second botox injections but is there any risk/danger having repeat botox injections when the botox hasnt fully worn off? proven by my longer gaps between urnation after 12pm

thank you
User avatar
dc10
Family Elder
 
Posts: 250
Joined: Tue Sep 21, 2010 3:00 pm

Advertisement

Re: 6 months of BOTOX seems to be wearing off but onlyafter

Postby questor » Sat Dec 14, 2013 3:33 pm

dc10 wrote:hi,
I had BOTOX injections in the bladder (300 units) 7 months ago and over the last few weeks i am urinating more frequently,

I was also treated with 300 units 2 months ago, my treatment started to wear off a few weeks ago, unfortunately. I started using the medication sanctura to reduce bladder spasms and accidents a few days ago. I still self-cath 5 times daily, but I am now often able to pee unassisted (trouble is I can't empty my bladder completely without a catheter) and occasionally have accidents.

I consulted a neuro-urologist at Stanford Hospital last week, he said that it is very unusual to see the benefit wearing off so soon, I'll meet with him again for a urodynamic exam in a few months. He told me the Botox benefit usually lasts 6 months or more for those with neurogenic bladder problems.

Sanctura was recommended because it has been shown to not cross the blood brain barrier, as a result it is less prone to cause dizziness and other side effects. So far this is the case with me, I used to use detrol (tolterodine tartarate) but stopped because the side effects were too difficult to live with. The sanctura is helping reduce accidents and urgency.

dc10 wrote:so my question is, could something else be causing my morning frequent urination?

Morning coffee perhaps? Best to consult your urologist.
CCSVI Procedure 9/16/2009 at Stanford
Stent in left and right IJVs
SPMS
Copaxone
Former Ampyra User
Regular Botox Bladder Injections
User avatar
questor
Family Elder
 
Posts: 280
Joined: Mon May 22, 2006 3:00 pm
Location: Northern Calif Monterey Bay Area

Re: 6 months of BOTOX seems to be wearing off but onlyafter

Postby whyRwehere » Thu Dec 19, 2013 1:48 am

I don't have MS, my husband does, but I do have a theory that when we lie down, our processing systems work better. If I go before bed, I will think I am good for the night, but after lying down for half an hour, I need to go again. So I suggest, you go more in the am, because you have been lying down all night, and probably you are also drinking coffee or tea(diuretics) when you get up.
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: Brainteaser


Contact us | Terms of Service